# SDR CALA0100684

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fs 769-886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H I/B FLOOR PANEL PUNCTURED AT FS 769-826 AND L/H I/B FLOOR PANEL AT FS 864-886 WAS DELAMINATED. THE FLOOR PANELS WERE REPLACED IAW ECRA 5320-01265.
